The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (133 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 1, 2009, pp. 47–56
DOI: 10.4171/ZAA/1371

Published online: 2009-03-31

Existence of Solutions for some Quasiaffine PDEs

Flavia Giannetti[1] and Giovanni Pisante[2]

(1) Università degli Studi di Napoli Federico II, Italy
(2) Università degli Studi Federico II, Caserta, Italy

We prove the existence of solutions of problems of the type \begin{equation*} \left\{ \begin{aligned} \Phi(Du(x)) &= f(x) &\quad &\text{\rm in } \, \Omega\\ u(x) &=\xi_0 x &\quad &\text{\rm on } \, \partial \Omega \end{aligned} \right. \end{equation*} with $\Phi:\mathbb{R}^{n\times n} \to \mathbb{R}$ quasiaffine function and $\xi_0\in \mathbb{R}^{n\times n}$ fixed.

Keywords: Quasiaffine functions, change of variables, multiplication algebra

Giannetti Flavia, Pisante Giovanni: Existence of Solutions for some Quasiaffine PDEs. Z. Anal. Anwend. 28 (2009), 47-56. doi: 10.4171/ZAA/1371